MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NGEN GENERATOR; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC NGEN GENERATOR; CARDIAC ABLATION PERCUTANEOUS CATHETER
Catalog Number D138402
Medical Device Problem Codes Device Remains Activated (1525); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per fda request, mdr submissions for the ngen rf generator are to be reported with pma details of the catheter used along with the ngen rf generator.The hardware investigation has begun but it has not been completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial flutter (afl) procedure with ngen generator and when they tried to come off ablation with the remote stop button, ablation would not stop.There was an issue with the with ngen generator remote stop button mid procedure.When they tried coming off ablating, ablation would not stop.They had to press the stop button located in the front of the ngen generator remote multiple times to stop ablating.The procedure then continued without any further issues.There was no visible damage to the remote start button.Requested the start button to be repaired.Additional information was received.Ablation mode and thresholds; ngen- impedance cut off 250 and temperature cut off 40.The noted max temperature was 31, max impedance 240 and power 40.The cut off values were not exceeded.Foot pedal not in use.Ep lab technician had to press stop button multiple times before it would stop.
 
Additional Manufacturer Narrative
The investigation was completed on 03-jul-2025.It was reported that a patient underwent an atrial flutter (afl) procedure with ngen generator.There was an issue with the with ngen generator remote stop button mid procedure.When they tried coming off ablating, ablation would not stop.They had to press the stop button located in the front of the ngen generator remote multiple times to stop ablating.The procedure then continued without any further issues.Technical services performed remote evaluation of the device.Work order service report was sent to johnson & johnson medtech for evaluation.It was deemed that the remote monitor was causing the issue.After its replacement, the system worked as intended.No further evaluation on the remote monitor was performed.A device history record evaluation was performed for the finished device number, and no internal actions related to the reported condition were identified.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
NGEN GENERATOR
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FLEX
hamatechet 2
migdal haemek
IS  
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22155130
Report Number2029046-2025-01838
Device Sequence Number7265969
Product Code LPB
UDI-Device Identifier10846835018080
UDI-Public(01)10846835018080(11)240207
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD138402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM.; THMCL SMTCH SF BID, TC, D-F.
Patient SexUnknown